On the order of prime powers dividing (_{n}^{2n})

Jürgen W. Sander Institut für Mathematik, Universität Hannover

TBD mathscidoc:1701.331802

Acta Mathematica, 174, (1), 85-118, 1992.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:24 uploaded by actaadmin ] [ 102 downloads ] [ 0 comments ]
@inproceedings{jürgen1992on,
  title={On the order of prime powers dividing (_{n}^{2n})},
  author={Jürgen W. Sander},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203324063776511},
  booktitle={Acta Mathematica},
  volume={174},
  number={1},
  pages={85-118},
  year={1992},
}
Jürgen W. Sander. On the order of prime powers dividing (_{n}^{2n}). 1992. Vol. 174. In Acta Mathematica. pp.85-118. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203324063776511.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved